MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER
Model Number EARLYVUE VS30 VITALS MONITOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that blood pressure not reading when set to low measurements.The device was not in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed a philips remote service engineer (rse) which included interviewing the customer and assisting with the troubleshooting of the unit.The customer recalled testing the unit with a simulator.The unit should have alarmed when set to neonatal and 170/40.The customer noted the nbp was not providing correct readings under pediatric profile.When the unit was set to a pediatric profile and configured to 120/80 it does provide a reading.A philips remote clinical application specialist (cas) looked into the matter and worked with the customer to review both the neonatal and pediatric profiles.During testing using the neonatal setting on the simulator, no reading was produced; however, the results observed were accurate.Based on troubleshooting, the issue is likely related to the nbp pump, so the customer was provided replacement part information.The cas walked him through how to change to a neonatal profile, and they started a blood pressure.It would not register even in neonatal profile.The rse provided the customer with replacement part information for both the nbp pump and the main board.The customer elected to proceed with replacement of the nbp pump only.The rse subsequently attempted to follow up with the customer to determine whether the pump replacement resolved the issue; however, the customer could not be reached.No further follow-up has been received, and no additional complaints or service cases related to this issue have been reported.Based on the information available in the case and provided by philips personnel, the cause of the reported problem was confirmed to be the nibp pump.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
EARLYVUE VS30
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25238224
Report Number9610816-2026-100995
Device Sequence Number13387205
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEARLYVUE VS30 VITALS MONITOR
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown